# SDR SWIA200110347

- Difficulty date: October 22, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 8,190 hours, 12,137 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AND OUTBOARD ELEVATOR CABLES IN AFT RIG BAY ARE WORN NEAR LIMITS.  REPLACED RIGHT INBOARD AND OUTBOARD AFT ELEVATOR CABLES IAW EMB120 MM 27-00-01.
